|combivir vs ziagen
Oct 12, 2003
Hello, Most everything I have read in regards to changing therapies to stop, or possibly reverse, the effects of facial lipoatrophy tout abacavir as the replacement for d4t. I tried abacavir and suffered hypersensitivity - my doctor switched me to combivir right away. Is this an effective therapy to posibly halt progression, evebn though combivir contains azt? Or is there something else I can do? Thank you.
Response from Dr. Moyle
My experience (in a trial) is that AZT based regimens do not allow fat recovery but others have had different experiences. In cases of abacavir HSR I now use tenofovir as a replacement. Check with your doctor that this drug is an appropriate choice for you
Use of Tamoxifen for men
- Blowjob From A Prostitute And AIDS
- Burning Penis After Anal Sex Worried I Have HIV
- Flaky Skin After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Red Spots After Fingering Sign Of HIV AIDS
- Pain In Urethra After Licking Anus Worried I Have
- Swollen Glands After Receiving Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.